# SDR AWXA200601532

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Emergency Lights
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LT PASSENGER CABIN SEAT ROWS 10. 12, AND 29 HAVE BAD PLUGS ON EMERGENCY PATH LIGHT HARNESS.  REMOVED AND REPLACED EMERGENCY PATH LIGHT HARNESSES AT LT PASSENGER SEAT ROWS 10, 12, AND 29, OPS CHECKED GOOD, IAW B757-200, AMM 33-59-00, T/R 33-015 AW.
